# SDR DALA2024032603821

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,473 hours, 24,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Part number: UNKNOWN
- Condition: Failed
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 FWD LEAF SPRINGS DOES NOT RETAIN THE SLIDER ON GIRT BAR OF L4 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00035 UNSERVICEABLE GIRT BAR WAS REPLACED BY SERVICEABLE GIRT BAR AND LEAF SPRING ENGAGEMENT TEST WAS PERFORMED PER AMDS:2561-01257-01E. TEST OK. (0262048)
